Korean J. Math. Vol. 29 No. 4 (2021) pp.705-714
DOI: https://doi.org/10.11568/kjm.2021.29.4.705

$\eta$-Ricci solitons on Para-Kenmotsu manifolds with some curvature conditions

Main Article Content

Ashis Mondal


In the present paper, we study $\eta$-Ricci solitons on para-Kenmotsu manifolds with Codazzi type of the Ricci tensor. We study $\eta$-Ricci solitons on para-Kenmotsu manifolds with cyclic parallel Ricci tensor. We also study $\eta$-Ricci solitons on $\varphi$-conformally semi-symmetric, $\varphi$-Ricci symmetric and conformally Ricci semi-symmetric para-Kenmotsu manifolds. Finally, we construct an example of a three-dimensional para-Kenmotsu manifold which admits $\eta$-Ricci solitons.

Article Details


[1] A. M. Blaga, Eta-Ricci solitons on para-Kenmotsu manifolds, Balkan J. Geom. Appl. 20 (1) (2015), 1–13. Google Scholar

[2] A. M. Blaga, η-Ricci solitons on Lorentzian para-Sasakian manifolds, Filomat 30 (2) (2016), 489–496. Google Scholar

[3] E. Boeckx, O. Kowalski and L. Vanhecke, Riemannian manifolds of conullity two, World Scientific Publishing, 1996. Google Scholar

[4] C. Cˇalin and M. Crasmareanu, From the Eisenhart problem to Ricci solitons in f-Kenmotsu manifolds, Bull. Malays. Math. Sci. Soc. 33 (3) (2010), 361–368. Google Scholar

[5] C. Cˇalin and M. Crasmareanu, η-Ricci solitons on Hopf hypersurfaces in complex space forms, Revue Roumaine Math. pures Appl. 57 (1) (2012), 55–63. Google Scholar

[6] J. T. Cho and M. Kimura, Ricci solitons and real hypersurfaces in complex space form, Tohoku Math. J. 61 (2) (2009), 205–212. Google Scholar

[7] B. Chow, P. Lu and I. Ni, Hamilton’s ricci flow, Graduate Studies in Mathematics, 77, AMS, Providence, RI, USA, 2006. Google Scholar

[8] U. C. De and A. Sarkar, On φ-Ricci symmetric Sasakian manifolds, Proc. Jangjeon Math. Soc. 11 (1) (2008), 47–52. Google Scholar

[9] S. Deshmukh, Jacobi-type vector fields on Ricci solitons, Bull. Math. Soc. Sci. Math. Roumanie 55 (1) (2012), 41–50. Google Scholar

[10] S. Deshmukh, H. Alodan and H. Al-Sodais, A note on Ricci solitons, Balkan J. Geom. Appl. 16 (1) (2011), 48–55. Google Scholar

[11] A. Gray, Einstein-like manifolds which are not Einstein, Geom. Dedicata 7 (3) (1978), 259–280. Google Scholar

[12] R. S. Hamilton, The Ricci flow on surfaces, Mathematics and General Relativity (Santa Cruz, CA, 1986), Contemporary Mathematics 71, (1988), 237–262. Google Scholar

[13] T. Ivey, Ricci solitons on compact three-manifolds, Differential Geom. Appl. 3 (4) (1993), 301–307. Google Scholar

[14] O. Kowalski, An explicit classification of 3-dimensional Riemannian space satisfying R(X, Y ).R = 0, Czechoslovak Math. J. 46(121) (3) (1996), 427–474. Google Scholar

[15] Z. I. Szab o, Structure theorems on Riemannian spaces satisfying R(X, Y ).R = 0. I. The local version, J. Differential Geom. 17 (4) (1982), 531-582. Google Scholar

[16] M. M. Tripathi, Ricci solitons in contact metric manifolds, arXiv:0801.4222, 2008. Google Scholar

[17] L. Verstraelen, Comments on pseudo-symmetry in the sense of Ryszard Deszcz, in: Geometry and topology of submanifolds, VI, World Sci. River Edge, N. J., (1994), 199–209. Google Scholar

[18] S. Zamkovoy, On Para-Kenmotsu manifolds, Filomat 32 (14) (2018), 4971–4980. Google Scholar

[19] G. Zhen, Conformal symmetric K-contact manifolds, Chinese Quart. J. Math. 7 (1992), 5–10. Google Scholar